Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1993, Volume 27, Issue 3, Pages 67–75 (Mi faa713)  

This article is cited in 1 scientific paper (total in 1 paper)

Invariants of Strictly Convex Manifolds

V. D. Sedykh

Moscow State Technological University "Stankin"

Full text: PDF file (847 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1993, 27:3, 205–210

Bibliographic databases:

UDC: 514.17
Received: 29.04.1992

Citation: V. D. Sedykh, “Invariants of Strictly Convex Manifolds”, Funktsional. Anal. i Prilozhen., 27:3 (1993), 67–75; Funct. Anal. Appl., 27:3 (1993), 205–210

Citation in format AMSBIB
\Bibitem{Sed93}
\by V.~D.~Sedykh
\paper Invariants of Strictly Convex Manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1993
\vol 27
\issue 3
\pages 67--75
\mathnet{http://mi.mathnet.ru/faa713}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1250982}
\zmath{https://zbmath.org/?q=an:0813.57022}
\transl
\jour Funct. Anal. Appl.
\yr 1993
\vol 27
\issue 3
\pages 205--210
\crossref{https://doi.org/10.1007/BF01087538}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MN15000007}


Linking options:
  • http://mi.mathnet.ru/eng/faa713
  • http://mi.mathnet.ru/eng/faa/v27/i3/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Sedykh, “Invariants of Nonflat Manifolds”, Funct. Anal. Appl., 29:3 (1995), 180–187  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:218
    Full text:75
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021